U.S. doctors online nowAsk doctors free
South Africa
A female asked:

I stopped the 3 month injection 10 months ago. i have still not had a period, in last 4 days: sore breasts with blue veins and 2kg weight gain. help?

1 doctor answer1 doctor weighed in
Dr. Charles Whiting
Obstetrics and Gynecology 27 years experience
You need testing...: The Depo Provera (medroxyprogesterone) injection should not be stopping your periods after 10 months. You may not be ovulating for some other reason. There is a long list of causes for this such as PCOS, thyroid problems, stress, dieting, extreme exercise, etc. Figuring it out may require blood tests etc. You should see an Ob/Gyn for evaluation. Best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 20, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.